# SDR AU981501

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Grob G115C
- Engine: Lyc O360A1F6
- Propeller: Hartzl HCF2YR1
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: NOPNOLISTED
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT WING RIB CRACKED ADJACENT TO THE MLG ATTACHMENT BRACKET ON THE REAR END.  SUSPECT CAUSED BY HEAVY LANDING.  PART TC:  1,297.
